Data di Pubblicazione:
2020
Citazione:
Two solutions for a parametric singular p-laplacian problem / Candito, P., Guarnotta, U., Perera, K.. - In: JOURNAL OF NONLINEAR AND VARIATIONAL ANALYSIS. - ISSN 2560-6921. - 4:3(2020), pp. 455-468. [10.23952/jnva.4.2020.3.09]
Abstract:
In this paper, we combine variational methods and truncation techniques to study the existence of at least two weak solutions for a p-Laplacian problem depending by a positive parameter γ and with reaction term singular at zero. A quantitative estimate of the parameters is also given.
Tipologia CRIS:
1.1 Articolo in rivista
Keywords:
P-Laplacian problem; Quasilinear elliptic equations; Singular term; Variational methods
Elenco autori:
Candito, P.; Guarnotta, U.; Perera, K.
Link alla scheda completa:
Pubblicato in: